ITEM METADATA RECORD
Title: Zero distributions for discrete orthogonal polynomials (vol 99, pg 255, 1998)
Authors: Kuijlaars, Arno
Rakhmanov, EA
Issue Date: 1999
Publisher: ELSEVIER SCIENCE BV
Series Title: Journal of computational and applied mathematics vol:104 issue:2 pages:213-213
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Analysis Section

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science